Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA7-0031-0017

Czasopismo

Journal of Mathematics and Applications

Tytuł artykułu

Certain class of analytic functions associated with the wright generalized hypergeometric function

Autorzy Aouf, M. K.  Dziok, J. 
Treść / Zawartość http://jma.prz.edu.pl/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Using the Wrigh's generalized hypergeometric function, we introduce a new class W(q, s; A, B, γ) of analytic functions with nega-tive coefficients. In this paper we investigate coefficient estimates, distortion theorem and the radii of convexity and starlikeness.
Słowa kluczowe
PL funkcja hipergeometryczna   dystrybucja   operator liniowy   funkcja analityczna  
EN Wright's generalized hypergeometric function   linear operator   analytic function  
Wydawca Oficyna Wydawnicza Politechniki Rzeszowskiej
Czasopismo Journal of Mathematics and Applications
Rocznik 2008
Tom Vol. 30
Strony 23--32
Opis fizyczny Bibliogr. 15 poz.
Twórcy
autor Aouf, M. K.
autor Dziok, J.
  • Department of Mathematics Faculty of Science Mansoura University Mansoura 35516, Egypt
Bibliografia
[1] J. Dziok and R. K. Raina, Families of analytic functions associated with the Wright generalized hypergeometric function, Demonstratio Math. 37(2004), no. 3, 533-542.-1mm
[2] J. Dziok, R.K. Raina and H. M. Srivastava, Some, classes of analytic functions associated with operators on Hilbert space involving Wright's generalized hypergeometric function, Proc. of the Jangieon Math. Soc., 7(2004), 43-55.-lmm
[3] J. Dziok and H. M. Srivastava, Classes of analytic functions with the generalized hypergeometric function, Applied Math. Comput. 103(1999), 1-13.-1mm
[4] J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform. Spec. Punct. 14(2003), 7-18.-lmm
[5] A. Gangadharan, T. N. Shanmugam and H. M. Srivastava, Generalized hypergeometric function associated with k-uniformly convex functions, Comput. Math. Appl. 44(2002), no. 12, 1515-1526.-1mm
[6] P. W. Karlsson and H. M. Srivastava, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Ltd., Chichester), John Wiley and Sons, New York, Chichester, Brisbane and London 1985.-1mm
[7] J. -L. Liu, Strongly starlike functions associated with the Dziok-Srivastava operator, Tarnkang J. Math. 35(2004), no. 1, 37-42.-lmm
[8] T. S. Nahar and R. K. Raina, A note on boundedness properties of Wright's generalized hypergeometric function, Ann. Math. Blaise Pascal 4(1997), 83-95.-1mm
[9] T. S. Nahar and R. K. Raina, On characterization of certain Wright's generalized hypergeometric functions involving certain subclasses of analytic functions, Informatica 10(1999), 219-230.-lmm
[10] T. S. Nahar and R. K. Raina, On univalent and starlike Wright's hypergeometric functions, Rend. Sem. Math. Univ. Padova 95(1996), 11-22.-lmm
[11] S. Owa and H. M. Srivastava, Univalent and starlike generalized hypergeometric functions, Canad. J. Math. 39(1987), no. 5, 1057-1077.-lmm
[12] J. Patel and M. Acharya, Certain subclasses of starlike functions with negative coefficients, Bull. Cal. Math. Soc. 87(1995), 265-276.-lmm
[13] St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49.-lmm
[14] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51(1975), 109-116.-lmm
[15] E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. 46(1946), 389-408.-lmm
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA7-0031-0017
Identyfikatory